How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I was admitted to a mental health facility for some problems

Customer Question

I was admitted to a mental health facility for some problems with bi polar disorder and PTSD. When I went in they changed my medications. I had been taking effexor and seroquel for 3 years. I stopped taking seroquel and began having a manic episode, which led me to the hospital. Now I am taking effexor, respirdal, vistiril, and depakote. I was origionally diagnosed with depression anxiety and panic disorder. In the hospital they told me it was bi polar and PTSD. Now when I take my medications at night I am having visual hallucinations, and havent been diagnosed with anything like schizophrenia. What might cause me to be hallucinating. Also what is all this medication gonna do to my body in the long term?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 7 years ago.

Hi there ,

 

Welcome to Just answer !

 

Well, could you please mention since when are you having these visual hallucinations and what are the doses of the 4 drugs you are placed on?

 

When previously when you were placed on seroquel , at that time also , did you use to have hallucinations or is this the first ever time you have experienced it?

 

Regards..

Related Mental Health Questions